| Catalog Number |
23514218S |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
02/16/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
Event or Problem Description
As reported by the customer: "patient operated on for left tibia fracture.Single-use distal locking drill broke inside the patient.Impossible to retrieve the piece.".
Event or Problem Description
As reported by the customer:
"patient operated on for left tibia fracture.Single-use distal locking drill broke inside the patient.Impossible to retrieve the piece.".
Additional Manufacturer Narrative
Please note correctio to d9 (product available to stryker).The reported event could not be confirmed since the device was not returned for evaluation and no other evidence was provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing, or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.